A general method to solve fractional differential equations on $R$
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Linear differential equations with constant coefficients and Riemann-Liouville fractional derivatives defined on the real axis are analysed in a subspace of tempered distributions. This method can also give the classical solutions.
@article{BASS_2010_35_1_a3,
author = {B. Stankovi\'c},
title = {A general method to solve fractional differential equations on $R$},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {49 - 63},
year = {2010},
volume = {35},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a3/}
}
TY - JOUR AU - B. Stanković TI - A general method to solve fractional differential equations on $R$ JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2010 SP - 49 EP - 63 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a3/ ID - BASS_2010_35_1_a3 ER -
%0 Journal Article %A B. Stanković %T A general method to solve fractional differential equations on $R$ %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2010 %P 49 - 63 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a3/ %F BASS_2010_35_1_a3
B. Stanković. A general method to solve fractional differential equations on $R$. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1. http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a3/